# SDR I5PA2021072375703

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,514 hours, 33,264 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 81020401
- Part serial: 97159
- Condition: Faulted
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

APU DOOR STUCK OPEN DUE TO FAULTY INLET DOOR SWITCH. SWITCH WAS REPLACED, SYSTEM CONFIRMED OPERATIONAL.
